# SDR R61A201906110594

- Difficulty date: May 24, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N445YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000455
- Aircraft time: 11,343 hours, 7,657 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086139005
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-AFT WET AREA FR.88 L.HAND FLOOR SILL HAS CORROSION. REMOVED AND REPLACED AFT WET AREA L.HAND SILL AT FR. 88  EMB 175 SRM 51-40-08,SRM 51-42-01, SRM 51-43-03  SEE EAMS W/O H6837 SN 303 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
